An interior penalty discontinuous Galerkin approach for 3D incompressible Navier–Stokes equation for permeability estimation of porous media

Journal article
(Original article)


Publication Details

Author(s): Liu C, Frank F, Alpak FO, Rivière B
Journal: Journal of Computational Physics
Publication year: 2019
Volume: 396
Pages range: 669-686
ISSN: 1090-2716
Language: English


FAU Authors / FAU Editors

Frank, Florian Prof. Dr.
Lehrstuhl für Angewandte Mathematik (Modellierung und Numerik)


External institutions with authors

Rice University
Shell Global Solutions International B.V.


How to cite

APA:
Liu, C., Frank, F., Alpak, F.O., & Rivière, B. (2019). An interior penalty discontinuous Galerkin approach for 3D incompressible Navier–Stokes equation for permeability estimation of porous media. Journal of Computational Physics, 396, 669-686. https://dx.doi.org/10.1016/j.jcp.2019.06.052

MLA:
Liu, Chen, et al. "An interior penalty discontinuous Galerkin approach for 3D incompressible Navier–Stokes equation for permeability estimation of porous media." Journal of Computational Physics 396 (2019): 669-686.

BibTeX: 

Last updated on 2019-08-08 at 10:38